# SDR AALA202110182284

- Difficulty date: October 14, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N542UW
- Make and model: Airbus A321-231
- Aircraft serial: 4134
- Aircraft time: 40,312 hours, 14,766 cycles
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Pin
- Condition: Worn
- Location: Zone 700 - Gears
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: WEAR ON TORQUE LINKS CENTER HINGE PIN ON NOSE LANDING GEAR (1EA). REPLACED NEW CENTER PIN NOSE LANDING GEAR PER AMM 32-27-27-400-002-A.
